I am on Estalis hrt.. I never had the problem with not being able to sleep.. it was the opposite.. i slept all the time and was tired alot... I have found since my surgery that I am so anxious feeling at night. It is like restless legs but my whole body feels that way. I was in tears last night as I am tired but just cant sleep.. is this from the medication? I dont have an apointment with my dr for antoher few weeks
I don't know as far as the medication because I am not familiar with it. So far I'm avoiding medication (cross my fingers). When I have a problem such as this I like to make a list of all of the things that have changed since the problem has started. Obviously in this case there is the surgery and the medicine so it makes me believe it is one or the other (hormones or medicine itself). The first thing I would do is do a little research online on the medicine. There are a lot of really great websites out there that show side effects for medicines with complaints from people who have been on it. My husband developed a high level of anxiety and heart palpitations and after researching an allergy medicine he was on, turns out these were major side effects of the medicine. When he got it out of his system, he went back to normal.
Anyways, I would research the medicine and go from there. Also, talk to your doctor. Not being able to sleep can easily get worse and lead to more sleepless nights and bigger health problems.
Hi, I had a LAH on Aug. 5, 2011. Things have been going pretty well except for one thing. When I sit, I have pain inside, really low pain, like around my cervix area. It almost feels like a knife cutting me. Sometimes it feels heavy, or a pressure, like I'm going to lay an egg. It still hurts when I go from sitting to standing. Then when I'm standing, I'm O.K. also when I lay down I'm fine. It's only when I sit. Has anyone else experienced this. I still have my cervix. My Dr. said my uterus was 5 times bigger than it should have been due to adenomyosis. I weight about 200 lbs. and am wondering if my weight has anything to do with this. All I know is, I'm very unconfortable. Please get back to me if you have experienced this. Many thanks.